# SDR WRLA200421

- Difficulty date: May 7, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 4006584901
- Part serial: 2070176
- Condition: Failed
- Location: Attitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: J, A

## Discrepancy

THE AIRCRAFT NR 1 VERTICAL GYRO WAS INOPERATIVE, ON CLIMBOUT OF BAHRAIN N2 (FIRST OFFICER) FAILED, THE CREW UNABLE TO RESET OR RESTORE IT AND DECIDED TO RETURN BACK TO BAHRAIN.  AT BAHRAIN MAINTENANCE REPLACED THE F/O ATTITUDE DIRECTOR INDICATOR PER MM 34-23-02 OP'S CHECK GOOD, AIRCRAFT RETURN TO SERVICE.
